Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 77, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 18, 2014, 7:02 PM EDT for Crawford County, Pennsylvania. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2014, 7:02 PM EDT (23:02 UTC)
- Expired
- Jun 18, 2014, 7:45 PM EDT
- In force
- 43 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
County Crawford County, PA
The radar
The Pittsburgh radar (KPBZ), 119 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 7:05 PM EDT | HAIL 1.75 | 2 N Cochranton, PA | NUMEROUS TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 11.0 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -317 J/kg
- Mixed-layer LCL
- 1954 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
206
WUUS51 KCLE 182302
SVRCLE
PAC039-182345-
/O.NEW.KCLE.SV.W.0077.140618T2302Z-140618T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
702 PM EDT WED JUN 18 2014
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CRAWFORD COUNTY IN NORTHWEST PENNSYLVANIA
* UNTIL 745 PM EDT
* AT 659 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11
MILES SOUTHEAST OF MEADVILLE...AND MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
TITUSVILLE...
COCHRANTON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4161 7962 4161 7982 4148 8001 4148 8011
4147 8013 4149 8053 4162 8051 4174 7964
4173 7960
TIME...MOT...LOC 2302Z 273DEG 35KT 4151 8000
$$
MULLEN2 follow-up statements
865
WWUS51 KCLE 182319
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
719 PM EDT WED JUN 18 2014
PAC039-182345-
/O.CON.KCLE.SV.W.0077.000000T0000Z-140618T2345Z/
CRAWFORD PA-
719 PM EDT WED JUN 18 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTH CENTRAL CRAWFORD COUNTY IN NORTHWEST PENNSYLVANIA...
AT 715 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED ALONG THE MERCER AND
CRAWFORD COUNTY LINES...OR 13 MILES SOUTHWEST OF
MEADVILLE...MOVING EAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL IMPACT COCHRANTON AND EXTREME
SOUTHERN PORTIONS OF CRAWFORD COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4148 8022 4148 8038 4161 8024 4161 7982
4148 8001 4148 8011 4147 8013
TIME...MOT...LOC 2318Z 273DEG 24KT 4148 8024
$$424
WWUS51 KCLE 182331
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
731 PM EDT WED JUN 18 2014
PAC039-182341-
/O.CAN.KCLE.SV.W.0077.000000T0000Z-140618T2345Z/
CRAWFORD PA-
731 PM EDT WED JUN 18 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CRAWFORD COUNTY
IN NORTHWEST PENNSYLVANIA IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. ADDITIONAL THUNDERSTORMS REMAIN POSSIBLE.
LAT...LON 4148 8022 4148 8038 4161 8024 4161 7982
4148 8001 4148 8011 4147 8013
TIME...MOT...LOC 2331Z 273DEG 24KT 4148 8012
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:19 PM EDT, 3 hours 43 minutes earlier.
Area forecast discussion, Jun 18, 3:19 PM EDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 319 PM EDT WED JUN 18 2014 .SYNOPSIS... A STATIONARY BOUNDARY ACROSS LAKE ERIE WILL GRADUALLY SAG SOUTH THROUGH WEDNESDAY NIGHT. BY WEDNESDAY MORNING THE BOUNDARY WILL BE LOCATED OVER THE OHIO RIVER VALLEY. HIGH PRESSURE WILL BUILD TO THE EAST OF LAKE HURON AND PROTRUDE INTO NORTHERN OHIO LATE THURSDAY NIGHT. MIDDAY FRIDAY THE BOUNDARY SHIFTS BACK TO THE NORTH ACROSS NORTHERN OHIO AND A LOW WILL DEVELOP ALONG IT. SATURDAY NIGHT THE LOW WILL SHIFT EAST AND DRAG THE STALLED FRONT WITH IT. HIGH PRESSURE BRIEFLY RETURNS FOR SUNDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A QLCS IS CURRENTLY EVOLVING ACROSS SOUTHERN MICHIGAN AND PROPAGATING SOUTHEAST TOWARDS NORTHWESTERN OHIO. EXPECT ARRIVAL INTO THE TOLEDO AREA AROUND 18/21Z. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR LUCAS...HANCOCK...AND WOOD COUNTIES UNTIL 19/01Z. THE WATCH MAY HAVE TO BE EXPANDED EAST IF THE CONVECTION HOLDS TOGETHER. ATTM THERE APPEARS TO BE AT LEAST SOME INDICATION IT WILL WITH CONDITIONS REMAINING RIPE FOR CONVECTION. BROKEN TO OVERCAST SKIES THIS MORNING IN THE WAKE OF EARLIER STORMS HAVE GIVEN RISE TO AN ACTIVE CU FIELD...INDICATIVE OF SURFACE BASED DESTABILIZATION. MLCAPE IS ESTIMATED TO BE AROUND 2000 J/KG AND BULK SHEAR RANGES FROM 40 TO 50 KNOTS AS WELL. THE MAIN THREAT WITH THESE STORMS WILL BE WIND AND LOCALLY HEAVY RAINFALL WITH PWAT VALUES HOVERING AROUND 1.5 INCHES IN THE WEST. AHEAD OF THE MAIN LINE ISOLATED THUNDERSTORMS WILL BEGIN TO DEVELOP WITHIN A MODERATELY UNSTABLE AIR MASS. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/... THUNDERSTORMS CAN NOT BE SCRUBBED FROM THE FORECAST UNTIL POSSIBLY THIS SATURDAY...EVEN THEN SOME CHANCE FOR SCATTERED THUNDER REMAINS. A LARGE SUBTROPICAL HIGH LOCATED OFF THE ATLANTIC COAST HAS BEGUN TO ESTABLISH ITSELF SEMI-PERMANENTLY ACROSS THE SOUTHEASTERN U.S. AS IT TYPICALLY DOES THIS TIME OF YEAR. THE HIGH WILL CONTINUE TO DRAW IN MOIST SUBTROPICAL AIR ACROSS THE REGION THROUGH THE SHORT TERM FORECAST. DEW POINTS REMAIN IN THE UPPER 60/S TO LOW 70/S THROUGH SATURDAY. THE STATIONARY BOUNDARY THAT HAS BEEN RESPONSIBLE FOR BOUTS OF CONVECTION OVER THE PAST FEW DAYS WILL GRADUALLY SAG SOUTH WEDNESDAY NIGHT AND LINGER OVER THE OHIO VALLEY THROUGH FRIDAY...HENCE THE RESOUNDING MENTION OF THUNDERSTORMS IN THE FORECAST. BY LATE FRIDAY THE HIGH BEGINS TO BREAK DOWN ENOUGH TO ALLOW A LOW PRESSURE CENTER THAT DEVELOPS ALONG THIS PERSISTENT FRONTAL BOUNDARY TO CARRY THE FRONT EAST OF THE FORECAST AREA BY SATURDAY NIGHT. EARLY SUNDAY MORNING HIGH PRESSURE ATTEMPTS TO WEDGE IN FROM THE NORTH. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... THE MODELS CONTINUE TO JUMP AROUND ON THE SCENARIO FOR THE SUN THRU WED TIME FRAME. THE LATEST GFS NOW SHOWS MORE HIGH PRESSURE AND POSSIBLE DRY WX FOR SUN INTO MON THEN MORE MOISTURE AND A GOOD THREAT FOR RAIN LATER MON THRU WED. GIVEN THE UNCERTAINTY IN THE MODELS WILL CONTINUE TO CARRY CHC POPS FOR SUN THRU WED BUT BACK DOWN THE POP SOME ON SUN DUE TO THE BETTER POTENTIAL FOR A DRY DAY. THE AIR MASS LOOKS TO STAY ON THE WARMER THAN NORMAL SIDE BUT NO HOT DAYS SEEM IN STORE THRU WED. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... DAYTIME HEATING AND AN APPROACHING CONVECTIVE COMPLEX OVER LAKE MICHIGAN WILL CONTINUE TO CAUSE ADDITIONAL SHRA/TSRA TO DEVELOP INTO THE EVENING AIDED BY A COLD FRONT THAT WILL DRIFT SLOWLY SOUTH ACROSS THE AREA OVER THE NEXT 24 HOURS. STABILIZING EFFECTS FROM LAKE ERIE MAY LESSEN THE CHANCE FOR TSRA AT CLE AND ERI IF THE STORMS ARE SCATTERED BUT IF THE COMPLEX HOLDS TOGETHER AS IT REACHES WESTERN LAKE ERIE THEN THE STORMS WILL HAVE A MUCH BETTER CHANCE OF CROSSING THE LAKE UNAFFECTED. SOME OF THE STORMS THAT AFFECT THE AREA THIS AFTERNOON INTO TONIGHT COULD BE LOCALLY SEVERE WITH DAMAGING WINDS AND LARGE HAIL. WILL PROBABLY SEE MORE WIDESPREAD MVFR DEVELOP TONIGHT IN FOG AND LOWER CIGS. A GRADUAL IMPROVEMENT TO CIGS AND VSBYS SHOULD TAKE PLACE AFTER 14Z. .OUTLOOK...NON VFR LIKELY AT TIMES THURSDAY NIGHT THROUGH SUNDAY IN SHOWERS AND THUNDERSTORMS AS WELL AS MORNING FOG/MIST. && .MARINE... A COLD FRONT NEAR THE SOUTH SHORE OF THE LAKE WILL DRIFT SLOWLY SOUTH TO NEAR THE OHIO RIVER THURSDAY ALLOWING VARIABLE WINDS TO INCREASE OUT OF THE NE AT ABOUT 10 TO 15 KNOTS TONIGHT INTO THU. THE FRONT SHOULD DRIFT BACK NORTH TO BE NEAR THE LAKE THRU THE WEEKEND BUT THE FRONT WILL BE WEAK. THE MODELS EVENTUALLY MOVE A STRONGER LOW EAST ACROSS THE LAKE TO DRAG THE FRONT BACK SE OF THE LAKE EARLY NEXT WEEK BUT THE TIMING DIFFERS AMONG THE MODELS. IN ANY CASE...WINDS SHOULD STAY 15 KNOTS OR LESS EXCEPT IN AND NEAR THE TSRA THAT WILL BE AFFECTING THE LAKE OFF AND ON OVER THE NEXT 4 OR 5 DAYS. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...MAYERS NEAR TERM...MAYERS SHORT TERM...MAYERS LONG TERM...ADAMS AVIATION...ADAMS MARINE...ADAMS
Hazardous weather outlook, Jun 18, 5:04 PM EDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 504 PM EDT WED JUN 18 2014 OHZ007>014-018>023-027>033-036>038-047-089-192115- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE- 504 PM EDT WED JUN 18 2014 ...SEVERE THUNDERSTORM WATCH 325 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. STRONG TO POSSIBLY SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING. THE GREATEST THREAT WILL BE FROM LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINS ARE ALSO POSSIBLE WHICH MAY CAUSE LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ003-006-017-192115- LUCAS-WOOD-HANCOCK- 504 PM EDT WED JUN 18 2014 ...SEVERE THUNDERSTORM WATCH 321 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING. THE GREATEST THREAT WILL BE FROM LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINS ARE ALSO POSSIBLE WHICH MAY CAUSE LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. LEZ142>148-162>168-192115- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- 504 PM EDT WED JUN 18 2014 ...SEVERE THUNDERSTORM WATCH 325 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SOME OF THE THUNDERSTORMS THROUGH THIS EVENING WILL BE STRONG TO SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. LEZ061-149-169-PAZ001>003-192115- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 504 PM EDT WED JUN 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. SOME OF THE THUNDERSTORMS THROUGH THIS EVENING MAY BE STRONG TO SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 18, 6:29 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
629 PM EDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG TIFFIN 41.12N 83.18W
06/18/2014 SENECA OH 911 CALL CENTER
THREE LARGE TREES DOWN IN TIFFIN.
&&
KINGLocal storm report, Jun 18, 6:33 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
633 PM EDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND GST SHEFFIELD 41.46N 82.09W
06/18/2014 E0 MPH LORAIN OH EMERGENCY MNGR
ESTIMATED 65 MPH THUNDERSTORM WIND GUST.
&&
KINGLocal storm report, Jun 18, 6:35 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CLEVELAND OH
635 PM EDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND GST SHEFFIELD 41.46N 82.09W
06/18/2014 E65.00 MPH LORAIN OH EMERGENCY MNGR
ESTIMATED 65 MPH THUNDERSTORM WIND GUST.
&&
KINGLocal storm report, Jun 18, 6:37 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
637 PM EDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM TSTM WND DMG WILLARD 41.05N 82.72W
06/18/2014 HURON OH TRAINED SPOTTER
NUMEROUS 18 DIAMETER TREES DOWN. LARGE TREE FELL ON POWER
LINE AND TOOK DOWN POWER POLE.
0551 PM TSTM WND GST SEVILLE 41.02N 81.87W
06/18/2014 E60.00 MPH MEDINA OH TRAINED SPOTTER
0556 PM HAIL 1 E NORWALK 41.24N 82.59W
06/18/2014 E0.75 INCH HURON OH TRAINED SPOTTER
0557 PM TSTM WND DMG TIFFIN 41.12N 83.18W
06/18/2014 SENECA OH PUBLIC
THREE POWER POLES DOWN.
0620 PM HAIL ORWELL 41.54N 80.86W
06/18/2014 E1.75 INCH ASHTABULA OH PUBLIC
&&
SCHEPELLocal storm report, Jun 18, 6:50 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
650 PM EDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL 3 SW NEWTON FALLS 41.16N 81.01W
06/18/2014 E0.88 INCH PORTAGE OH TRAINED SPOTTER
0341 PM HAIL TOLEDO 41.66N 83.58W
06/18/2014 E1.00 INCH LUCAS OH TRAINED SPOTTER
0350 PM HAIL 2 SW TOLEDO 41.64N 83.61W
06/18/2014 E1.00 INCH LUCAS OH TRAINED SPOTTER
0532 PM HAIL 2 E UNIVERSITY HEIGHTS 41.49N 81.50W
06/18/2014 E0.88 INCH CUYAHOGA OH TRAINED SPOTTER
0550 PM HAIL PEPPER PIKE 41.48N 81.46W
06/18/2014 E0.75 INCH CUYAHOGA OH TRAINED SPOTTER
0632 PM TSTM WND DMG SHEFFIELD 41.46N 82.09W
06/18/2014 LORAIN OH TRAINED SPOTTER
1.5 FOOT DIAMETER HEALTHY TREE FELL ON A TRUCK.
&&
SCHEPELSpecial weather statement, Jun 18, 7:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 702 PM EDT WED JUN 18 2014 OHZ010-020-021-029>031-036>038-047-190000- ASHLAND-HOLMES-KNOX-LORAIN-MARION-MEDINA-MORROW-RICHLAND-SUMMIT- WAYNE- 702 PM EDT WED JUN 18 2014 ...SPECIAL WEATHER STATEMENT FOR ASHLAND...HOLMES...KNOX...MEDINA... MORROW...SOUTHEASTERN LORAIN...SOUTHEASTERN MARION...SOUTHEASTERN RICHLAND...SUMMIT AND WAYNE COUNTIES UNTIL 800 PM EDT... AT 659 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LITCHFIELD TO MANSFIELD TO 7 MILES NORTHEAST OF MOUNT GILEAD TO 6 MILES EAST OF MARION...MOVING EAST AT 40 MPH. THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING WIND GUST TO 45 MPH AND SMALL HAIL. THESE STORMS WILL BE NEAR... LEXINGTON AND ASHLAND BY 705 PM EDT. BRUNSWICK...POLK AND CARDINGTON BY 710 PM EDT. WEST SALEM...MOUNT GILEAD...MEDINA AND LODI BY 715 PM EDT. BELLVILLE BY 720 PM EDT. CHESTERVILLE BY 725 PM EDT. SPARTA BY 730 PM EDT. THE TOWNS OF SPENCER...BAILEY LAKES...MIFFLIN...EDISON...LUCAS... FULTON...BRIARWOOD BEACH...CHIPPEWA-ON-THE-LAKE...MARENGO AND JEROMESVILLE ARE ALSO IN THE PATH OF THESE STORMS.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:21 PM EDT | Tornado Warning | CLE | Crawford | 39 min |
| Jun 17, 9:00 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Erie | 60 min |
| Jun 17, 9:38 PM EDT | Areal Flood Warning | CLE | Crawford, Erie | 6 hr |
| Jun 18, 7:48 AM EDT | Flash Flood Warning | CLE | Crawford | 6 hr |
| Jun 18, 6:01 PM EDT | Severe Thunderstorm Warning | CLE | Crawford | 59 min |
| Jun 18, 6:13 PM EDT | Flash Flood Warning | CLE | Crawford | 6 hr |
| Jun 18, 7:58 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Erie | 62 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.